| Model Number |
MMT-443AG |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the infusion set fell off from the site on fifth day of use and patient experienced hyperglycemia which was treated by bolus and manual shots on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 8021545.